Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 599 / 1091

Nehru
(@nehru1)
Active Member
Joined: 11 months ago
Posts: 47
 

@nath7 definitely the symptoms seem to go away and come back after some time but less intense. Hope your symptoms go away soon and we all get better. I really think with time things will get back to normal. And yes feels good to know that we are not alone. I think it’s just the way our immune system reacted to the vaccine and dealing with it. 


PfizerVictim, Jolie Molie, Quail444 and 1 people liked
ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 11 months ago
Posts: 176
 

@nehru1 Thankyou for your kindness I wish you all the best also, let’s keep fighting this and be back to our old selves, I would really like to be able to come back on this forum and give loads of people like us hope and a success story as I know that would help me. 


LadyD, Jolie Molie, Nehru and 2 people liked
ReplyQuote
Quail444
(@quail444)
Active Member
Joined: 11 months ago
Posts: 24
 

@bgreecgree Wow! This all happened to me as well, but not until after the second dose. You were right in not getting the second dose, because I'm at 3.5 months now and still very dizzy all day, every day. It will seem to get better for a few days, then come back again like I'm starting all over. I'm doing vestibular rehab exercises and I'm just about to start the antihistamines. Also doing lots of meditation and completely agree with you about anxiety making things worse. If you have any other tips about the dizziness in particular, please let me know! And thank you for sharing about your recovery - it really helps! ♥


ReplyQuote
Quail444
(@quail444)
Active Member
Joined: 11 months ago
Posts: 24
 

@cherry101 Yes, the theory is that if you take the motion sickness medication too often it will slow down your progress because, essentially, your brain needs you to be dizzy to learn to adapt and overcome it. However, I personally still take it once in a while when the dizziness is severe. I also have to take it before riding in a car as a passenger because I get terrible motion sickness that's totally unrelated, ha!


Cherry101 liked
ReplyQuote
LD
 LD
(@lsado1212)
Active Member
Joined: 10 months ago
Posts: 11
 

Please can someone tell me if they had this issue and how they are after the second dose?

 

So I had my first Pfizer jab in middle of August, I am due my second one this weekend coming. With the first jab I had no side effects after it, no sore arm... However after a week later I noticed brain freeze sensations and migraines that were non stop, also muscle weakness and palpitations which led to tightness in the chest non-stop :/ I feel ok at the moment but I am worried getting the second dose may eventually trigger these effects, possibly even worsen them... I am scared. Every other site I notice they take down negative comments about side effects so I am grateful to have found this forum! Please don't take this down. I feel pressured to have it done so I can travel and also for work. Please can anyone advise asap! I've had ECG, bloods done, blood pressure etc, all came out fine... The only thing I wanted to get done is a CT scan for brain which I wasn't allowed considering I was in A&E for hours with brain freeze and migraines which apparently is due to anxiety? I never used to get any sort of headaches, never, till vaccine. Any helpful advice I would appreciate. Many thanks.


ReplyQuote
Cheri@13
(@cheridoerhotmail-com)
Active Member
Joined: 1 year ago
Posts: 43
 

Hello all! My name is Cheri Doerr and I just found out I have an autoimmune disease. Dizziness, shakes, tightness in chest heavy breathing side effects and much more after first shot of Moderna.

   Im looking for people who were perfectly fine before shot and after were diagnosed with an autoimmune disease.  I actually have a doctor with an open mind.

   So please tell your story for her, Dr Fisher, with at much detail that you are comfortable. The more detail the better and we just might have a doctor who is willing to listen and maybe fight!

Thank you, Cheri Doerr


ReplyQuote
Chelsun
(@chelsun)
Active Member
Joined: 1 year ago
Posts: 51
 

There is many of us on here. Look for older post. 


ReplyQuote
Chelsun
(@chelsun)
Active Member
Joined: 1 year ago
Posts: 51
 

@dreajayy I got the second and it made things worse. I’m 8 months out from 2nd vaccine and finally back to feeling almost 100%


Jolie Molie and Nath7 liked
ReplyQuote
Chelsun
(@chelsun)
Active Member
Joined: 1 year ago
Posts: 51
 

Wanted to just give people some hope. I’m 8 months post vaccine and feeling almost 100%. How did I get here? I increased my hydration, increased my sodium, started back on my multivitamin that has D3 & zinc in it. Also drink half a bottle of Pedilyte ever morning. Bought a rowing machine, starting with just 5 minutes at a time. 

Also, my doctor believes my POTS symptoms were cause by the vaccine, attributing it to a over reactive immune response. 


PfizerVictim, Jolie Molie, Tom Germana and 3 people liked
ReplyQuote
dee
 dee
(@deedee)
Active Member
Joined: 11 months ago
Posts: 34
 

@bgreecgree did you have your shot in “September” or was it August or July???  You talked about 4 weeks going by from sept 31 so I was thinking maybe you meant you had your shot back in the late summer?  Just curious. Anyway, congrats on getting better!!  Good news for all of us and gives us all hope!!


ReplyQuote
BgreeCgree
(@bgreecgree)
New Member
Joined: 11 months ago
Posts: 3
 

@deedee I had the injection in August.  I don’t know how to change my post to correct it. Dang foggy brain! 🙄


ReplyQuote
Cheri@13
(@cheridoerhotmail-com)
Active Member
Joined: 1 year ago
Posts: 43
 

@chelsun are you one? If so can you tell me your story. I will print them out so Dr Fisher and read them. Thank you 


ReplyQuote
Quail444
(@quail444)
Active Member
Joined: 11 months ago
Posts: 24
 

You can read about my bizarre experience here:

Covid-19 Vaccine side effects - Page 592 – Patient: Dizziness – VeDA Forum (vestibular.org)


ReplyQuote
Crystal6828
(@crystal6828)
New Member
Joined: 10 months ago
Posts: 1
 

@3gee hi. I was wanting to know how you’re doing after you wrote this? I have started having panic attacks after my first dose and went to the er twice, seeing cardiologist etc. everyone says I have anxiety over the vaccine. I’m scared to take the second dose and trying to decide if it’s anxiety I should deal with or the vaccine causing this. Not sure what to do next. 


ReplyQuote
Marieski858
(@marieski858)
Active Member
Joined: 11 months ago
Posts: 52
 

Hi Macy,

We all so feel your pain! I also am a mom of 2 young boys and have been experiencing the same since the beginning of August off and on which lead to my very first panic attack that had me in the ER! (along with so many others that you can see in the Pfizer Covid Vaccine forum)

Ive gotten a ton of relief from acupuncture, it is amazing for calming me down. I also take this homeopathic supplement called “Aconitum Napellus” which you can get on Amazon or at a health food store and it calms the anxiety and panic right away for me as I don’t want to take meds if I can avoid it but we’ll see I guess…

There’s a lot of great suggestions from others on the other thread you should definitely check it out

Best wishes to you xo


ReplyQuote
Page 599 / 1091